# SDR R61A202204190080

- Difficulty date: April 1, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR CF III GUSSET SPLICE IA CORRODED AT FR 90, BL 0.R&R IAW SRM 51-43-03.
